Hi, this is my first time here because I don't know where else to go. I have depression and an eating disorder and have been seeing the same psychiatrist for four years and have switched from one med to another med, I've taken them all. Presently I'm on 60mg Geodon, 80mg Prozac and 20 Buspar. I do not feel I want a baby but have been relying on family and this Doctor for advice. My doctor told me yesterday have a baby, I won't regret it without adressing my issues. Aren't Docs supposed to help you come to a conclusion, not push you toward one? He has been pushing me gently to have a baby for the past four years now and when I stood up to him yesterday, he acted bored. Is there something wrong with me? I have been on Geodon for almost two weeks now and I am wondering if Geodon might be making me paranoid. Thank you for your time.
Change your doc fast!! What a butt.There isnt a thing wrong with you.Its the doctor that needs his head examined.Are you eating a balanced diet, exercising and getting regular rest?
this is so important for you to take good care of yourself.Oh and when you change your doc make a point of telling present doc why you are changing.Let him have it sis.it will feel good.you hang in there and let me know when you get a new doc.Also thereapy will help alot as well as the med.I will look for your post.Prayers and good wishes for you.
I don't know if you will get this because it has been a number of years since you posted.
But get a new doc fast!!!!!!! Geodon is for Schizoprenia and now used for Bipolar as well.
I've never heard of it for just depression and anxiety.
I was put on Zyprexa and started having hallucinations. Once I got off of it, I was fine!!
I was told by a dr. later that sometimes schizoprenic medicine if taken by someone who is not schizoprenic will get the symptoms of it. I don't know if this is true but seemed to b in my case. So, take it with a grain of salt.
But, let us know...Did you ever get a new Dr. and new medicaitons? Hope all is well with you.
This is a open statement and question about paranoia and geodon. I notice that after taking it, totally bizarre paranoia-ish, people watching me or talking about me is noticed. When not taking it I laugh at the thoughts but it seems to work well for bi-polar and manic issues... Paranoia anyone? Oh my gosh it's me (kidding). Seriously though this is the first anti-psychotic so I'm a bit new to this realm of meds. I am on nothing other that would cause such silly thoughts so just starting the chatter. Thanks, and prayers to all. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.